# SDR ASAA0340312

- Difficulty date: July 7, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022605
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS AT ROW 14-17 INOPERATIVE.  RECONNECTED WIRES.  OPERATIONAL CHECKED GOOD.  (M)
